NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › Can AEDs ave this kind of effect? › Reply To: Can AEDs ave this kind of effect?
I had a horrible skin reaction (mast cell related for sure) to zonisamide in December. The worst part is that it seemed to be helping my constant head pressure/tingling/numbness that regularly leads to migraines. I’ve seen some comments referring to odd seizure reactions for mast cell triggers on the Facebook groups, so it could be your personal mast cell reaction type. I get skin reactions mostly around my mouth to medications and alcohol, and all the head symptoms chronically. I’ve also seen mention from some experienced with MTHRFR issues that EDS symptoms can improve with treatment/supplementation for the methylation issues, so I don’t think it’s much of a stretch to suggest that a possible mast cell trigger med like zonisamide could trigger a worsening of EDS symptoms. I get similar reactions from nsaids and from alcohol, worst other than zonisamide was mobic, the really strong nsaid. Thought it worth mentioning for those not as familiar with mast cell issues, since the reaction signs can be subtle and quite delayed. It took me many years to figure out some of these triggers, and then only because the reactions started happening soon enough after the trigger to relate them.